# SDR FDEA202108232075

- Difficulty date: August 23, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 77,160 hours, 27,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: AP
- How discovered: V
- Nature of condition: Z, Z, Z
- Precautionary procedure: K, K, K, K

## Discrepancy

TEST FLIGHT- L FWD ENT DOOR EICAS OCCURRED IN THE APPROACH PATTERN. THE DOOR   HANDLE HAD POPPED UP APPROX 6 IN. FROM FULL LOCKED POSITION. COULD MOVE HANDLE   DOWN ENOUGH TO EXTINGUISH LIGHT BUT NOT ENOUGH TO OVER-CENTER AND LOCK DOOR. REMOVED L-1 LINING DOOR TO FOM AND INSTALLED IAW AMM 52-11-02 AFTER ADJUSTED   UPPER   AND LOWER GATES IAW AMM 52-11-00.
